# SDR DHL2003745028

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PLACING LANDING GEAR HANDLE TO (OFF) POSITION AFTER TAKE-OFF AND DURING SHALLOW BANK TURNS, FORWARD INSTRUMENT PANEL (DOOR) LIGHT AND S/O'S PANEL R GEAR DOOR) LIGHT ILLUMINATED. DOOR ANNUNCIATOR LIGHTS EXTINGUISH WHEN LANDING GEAR HANDLE PLACED TO (OFF) POSITION IN WINGS LEVEL FLIGHT.  TROUBLESHOOTING RT MAIN GEAR DOOR SYSTEM FOUND DIRTY AND LOOSE MAIN GEAR DOOR SWITCH ASSEMBLY. CLEANED AND TIGHTENED SWITCH. OPS CHECKED GOOD IAW B-727 M/M 32-12-01. APPLIED SEALANT TO SWITCH CONNECTORS. AS PRECAUTION ORDERED DOOR SWITCH AND ACTUATOR FOR SHIP TO RIDE (S.T.R.) IN EVENT OF REPEAT WRITE-UP.
